# SDR 96ZZZX1499

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 408104915
- Condition: Shaft
- Location: Rt Nr 2
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TORQUEMETER SHAFT RECEIVED IN DEFECTIVE CONDITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
